# SDR DL72S000617

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- Aircraft time: 57,471 hours, 37,844 cycles
- Engine: Pwa JT8D15A
- Engine time: 65,018 hours, 49,740 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15A
- Part serial: 695323
- Condition: Fluctuates
- Location: Nr 3
- Part time: 65,018 hours, 49,740 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

A/C RETURNED FROM CRUISE WITH ALL FLUCTUATING PARAMETERS ON ALL THREE ENGINES.  VERSILUBED FUEL CONTROLS ON ALL THREE ENGS.  TESTED FUEL WITH TEST KIT AND NO CONTAMINANTS FOUND.  RAN ENGS PER PFHD AND NORMAL.  FUEL TANKS DRAINED AND FRESH FUEL ADDED PRECAUTIONARILY.
